MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was not giving audio prompts when the lid is open.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
The device was not returned to stryker.The customer received a replacement device.The cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
Stryker product assessment center (pac) evaluated the device and confirmed the reported issue of device not turning on when lid was opened.The pac technician determined a faulty lid switch, sw5, was the cause of the reported issue.The device was archived by stryker.
 
Event or Problem Description

Brand Name
LIFEPAK CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20257292
Report Number0003015876-2024-02687
Device Sequence Number18013675
Product Code MKJ
UDI-Device Identifier00883873824122
UDI-Public00883873824122
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001262
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown